# SDR SWAA2024103143004

- Difficulty date: September 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH HORIZONTAL PRESSURE DECK WEB AT BS663+1.5; RBL41; L: 0.5' MARKED<[01] PERFORMED REPAIR AT RH SIDE BS 663 TO BS 675 BETWEEN RBL 30 TO RBL 65 PER SRM 53-40-51-2R-2 REP 2;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
